Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes abdominal pain along with nausea and back pain?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
So for about 2 months know I've been getting horrible stomach pain when I go to bed and I become very nauseas sometimes. With this I get neck and back pain. I also get migraines but I've always gotten super bad migraines since I was little so I haven't really focused on that. But my stomach just hurts so bad at night it puts me in tears and I get sick I think because of the pain, and I'm not one to be a baby with pain but it makes my stomach hurt so bad and i can't sleep. I haven't noticed anything really change in my life I'm not super stressed I haven't changed my diet or eating habits so I don't know what could be causing this any ideas?
Posted Mon, 24 Feb 2014 in Abdominal Pain
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Needs investigations. Detailed Answer: Hello, Thanks for posting your query. Pain abdomen along with nausea and back pain that is persistent for 2 months seems to be intraperitoneal in nature. The following are the possibilities 1) Acute Gastrointestinal infection 2) Peptic ulcer disease 3) Gall stones or renal stones 4) Intra abdominal pathology like fatty liver You should see a doctor for proper investigations like ultrasound scan and some blood tests. Till then check if there is an over the counter antispasmodic available with your pharmacist. Take them after taking fluid diet, three times a day. For pain do a hot fomentation and take light easy to digest oil free food. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor